# SDR REXA2019061270863

- Difficulty date: June 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31133102
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED FS 559+96.  REMOVED AND REPLACED FLOOR SILL
